MathSciNet Relay Station
MathSciNet bibliographic data
MR2663764 58J10 (58E05)
Ludwig, Ursula The Witten complex for singular spaces of dimension two with cone-like singularities. Math. Nachr. 284 (2011), no. 5-6, 717–738.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement